# SDR YENA201705140369

- Difficulty date: May 14, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N653JB
- Make and model: Airbus A320-232
- Aircraft serial: 3039
- Aircraft time: 41,885 hours, 14,587 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT, RIGHT CABIN DOOR INDICATED UNARMED AFTER TAKEOFF.  INDICATION CAME BACK AFTER LANDING,  SLIDE INDICATIONS ON ECAM.   PAX DOOR NOT ARMED.  TROUBLESHOT IAW TSM, FOUND NO DEFECTS WITH WIRING. PERFORMED ADJUSTMENT OF THE PROXIMITY SWITCH ON ARM HANDLE IAW MM 52-71-00/52-73-00, OPS CHECKED GOOD.
